# SDR REXA2022062000371

- Difficulty date: May 31, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690332265
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME F.S.533 BETWEEN STGR 26L TO 26R IS CORRODED REPAIRED IAW ENDEAVOR AIR EA CRJ953-14013
